# SDR AALA201606079005

- Difficulty date: June 4, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 52,559 hours, 19,249 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: C13043BA05
- Part serial: Q00194007441
- Condition: Defective
- Location: Zone 100
- Part time: 46,248 hours, 19,466 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GNDED.  FLIGHT CREW REPORTED AN AUTO THRUST FAULT FOLLOWED BY AN AVIONICS VENT FAULT ON ON TAKEOFF & ABORTED THE TAKEOFF AT APPROX 90 KT.  THE ACFT RETURNED TO THE GATE & WAS TAKEN OUT OF SERVICE.  REPLACED THE NR 1 FLIGHT MANAGEMENT & GUIDANCE COMPUTER.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 22-83-34.  THE ACFT WAS RETURNED TO SERVICE.
